ALL libraries (COBIB.SI union bibliographic/catalogue database)
  • Perturbations of nonlinear eigenvalue problems
    Papageorgiou, Nikolaos, 1958- ; Rǎdulescu, Vicenţiu, 1958- ; Repovš, Dušan, 1954-
    We consider perturbations of nonlinear eigenvalue problems driven by a nonhomogeneous differential operator plus an indefinite potential. We consider both sublinear and superlinear perturbations and ... we determine how the set of positive solutions changes as the real parameter ▫$\lambda$▫ varies. We also show that there exists a minimal positive solution ▫$\overline{u}_\lambda$▫ and determine the monotonicity and continuity properties of the map ▫$\lambda\mapsto\overline{u}_\lambda$▫. Special attention is given to the particular case of the ▫$p$▫-Laplacian.
    Source: Communications on pure and applied analysis. - ISSN 1534-0392 (Vol. 18, no. 3, May 2019, str. 1403-1431)
    Type of material - article, component part ; adult, serious
    Publish date - 2019
    Language - english
    COBISS.SI-ID - 18481753